# SDR ASAA2018101226429

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,247 hours, 4,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 12176
- Condition: Faulted
- Location: Ac Bay
- Part time: 24,158 hours, 17,528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, RIGHT SIDE PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801. RIGHT PACK HAS FAULT: "THIS PACK TCV". FAULT RESET. DUE TO HISTORY, REMOVED/REPLACED RH PACK TCV REF AMM 21-51-10. OPS CHECK GOOD.
